# SDR SWAA071858

- Difficulty date: April 13, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 21,905 hours, 12,397 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0232F
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, UNSUCCESSFUL DEPLOYMENT OF R1 DOOR EMERGENCY EVAC SLIDE.  REMOVED AND REPLACED EVAC SLIDE PER MM.
